Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 4, Pages 155–172 (Mi izv197)  

This article is cited in 1 scientific paper (total in 1 paper)

Description of the cohomology of Banach algebras and locally convex algebras in the language of $A_\infty$-structures

V. A. Smirnova, S. V. Kuznetsova, I. V. Mayorova

a Moscow State Pedagogical University

Abstract: We consider the following problem: how can one apply the methods employed for describing the cohomology of algebras and based on the use of the $A_\infty$-structures of Stasheff to describe the cohomology of Banach algebras and locally convex algebras.

DOI: https://doi.org/10.4213/im197

Full text: PDF file (1660 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:4, 789–805

Bibliographic databases:

MSC: 55U15, 46M20
Received: 17.10.1996

Citation: V. A. Smirnov, S. V. Kuznetsova, I. V. Mayorova, “Description of the cohomology of Banach algebras and locally convex algebras in the language of $A_\infty$-structures”, Izv. RAN. Ser. Mat., 62:4 (1998), 155–172; Izv. Math., 62:4 (1998), 789–805

Citation in format AMSBIB
\Bibitem{SmiKuzMay98}
\by V.~A.~Smirnov, S.~V.~Kuznetsova, I.~V.~Mayorova
\paper Description of the cohomology of Banach algebras and locally convex algebras in the language of $A_\infty$-structures
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 4
\pages 155--172
\mathnet{http://mi.mathnet.ru/izv197}
\crossref{https://doi.org/10.4213/im197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1660142}
\zmath{https://zbmath.org/?q=an:0934.46069}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 4
\pages 789--805
\crossref{https://doi.org/10.1070/im1998v062n04ABEH000197}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000077562500006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747983849}


Linking options:
  • http://mi.mathnet.ru/eng/izv197
  • https://doi.org/10.4213/im197
  • http://mi.mathnet.ru/eng/izv/v62/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Y. Gh. Gouda, “On the cohomology of Banach A∞-module over admissible Banach A∞-algebra”, Journal of the Egyptian Mathematical Society, 20:2 (2012), 53  crossref  mathscinet  zmath
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:190
    Full text:94
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021